# SDR WX0A2021093073848

- Difficulty date: September 27, 2021
- Submitted: September 30, 2021
- Operation: Air carrier
- Aircraft: N338NV
- Make and model: Airbus A319-111
- Aircraft serial: 2378
- Aircraft time: 46,410 hours, 31,198 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Faulted
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEN POWER IS DISCONNECTED AND EMERGENCY LIGHTS ARE SUPPOSED TO TRIGGER ON, ONLY THE REAR CABIN EXIT SIGN AND OVERHEAD LIGHTS AT SEAT ROWS 19 AND 28 ILLUMINATE. ALL OTHER OVERHEAD LIGHTS ARE INOP, INCLUDING OVERWING EXIT SIGNS AND L1 & R1 EXIT SIGNS. / FOUND (10WL , 11WL AND 12WL) EPSU BATTERY TO BE FAULTING REPLACED ALL 3 BATTERY IAW AMM 33-51-38 PB 401 OPS CHECK GOOD AT THIS TIME."
